MAUDE Adverse Event Report: BECTON, DICKINSON AND COMPANY N/A; NEEDLE, CONDUCTION, ANESTHETIC (W/WO INTRODUCER)

BECTON, DICKINSON AND COMPANY N/A; NEEDLE, CONDUCTION, ANESTHETIC (W/WO INTRODUCER)
Model Number 405180
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 07/13/2022
Type of Reportable Event Malfunction
Event or Problem Description
Left hip injection being performed using 22gx3.5in bd whitacre pencil point spinal needle.Extreme difficulty experienced when trying to penetrate needle tip through skin.Once through, needle was very flimsy and hard to maneuver.

Brand Name
N/A
Common Device Name
NEEDLE, CONDUCTION, ANESTHETIC (W/WO INTRODUCER)
Manufacturer (Section D)
BECTON, DICKINSON AND COMPANY
one becton drive
franklin lakes NJ 07417
MDR Report Key15182518
Report Number15182518
Device Sequence Number20421961
Product Code BSP
UDI-Device Identifier30382904051809
UDI-Public(01)30382904051809
Combination Product (Y/N)N
Initial Reporter StateVA
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 07/19/2022
Report Date (Section F) 07/19/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number405180
Device Catalogue Number405180
Device Lot Number004187
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? Yes
Event Location Ambulatory Surgical Facility
Date Report to Manufacturer08/08/2022
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date08/08/2022
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexMale
Date Report Sent to FDA07/19/2022